Alert archive / Florida / Flash Flood Watches in 2016

Flash Flood Watch 7, NWS Mobile, AL

April 13, 2016Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; George County, Stone County, Mississippi

NWS Mobile, AL issued this flash flood watch at Apr 13, 2016, 5:00 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; George County, Stone County, Mississippi. It took effect at Apr 13, 2016, 1:00 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2016, 5:00 AM CDT (10:00 UTC)
In effect from
Apr 13, 2016, 1:00 PM CDT
Expired
Apr 13, 2016, 3:56 PM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 41 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2016-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2016-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

199 
WGUS64 KMOB 131000
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT WED APR 13 2016

...HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE FROM THIS
AFTERNOON THROUGH EARLY THURSDAY EVENING...

.SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL IMPACT PARTS OF 
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE TODAY THROUGH THURSDAY. THE HEAVIEST RAINFALL IS MOST
LIKELY OVER SOUTHERN PORTIONS OF THE FORECAST AREA...ESPECIALLY
OVER STONE AND GEORGE COUNTIES OF MISSISSIPPI...THE TWO COASTAL
COUNTIES OF ALABAMA...AND THE WESTERN FLORIDA PANHANDLE. OVER THIS
AREA 3 TO NEARLY 5 INCHES OF RAINFALL WILL BE POSSIBLE...WITH
LOCALIZED HIGHER AMOUNTS. FURTHER NORTH ACROSS THE AREA OCCASIONAL
HEAVY RAINFALL IS ALSO POSSIBLE...BUT EXPECTED OVERALL AMOUNTS ARE
EXPECTED TO BE LOWER. EXCESSIVE RUNOFF FROM HEAVY RAINS COULD LEAD
TO LOCALIZED FLASH FLOODING OF POOR DRAINAGE AREAS AND MINOR FLOODING
ALONG AREA CREEKS AND STREAMS.

ALZ261>266-FLZ201>206-MSZ078-079-131800-
/O.NEW.KMOB.FF.A.0007.160413T1800Z-160415T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-STONE-GEORGE-
INCLUDING THE CITIES OF...CITRONELLE...SARALAND...STOCKTON...
MOBILE...PRICHARD...THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...BAYOU LA BATRE...DAUPHIN ISLAND...
GRAND BAY...FORT MORGAN...GULF SHORES...ORANGE BEACH...CENTURY...
MOLINO...WALNUT HILL...BEULAH...ENSLEY...FORT PICKENS...
PENSACOLA...PENSACOLA BEACH...PERDIDO BAY...JAY...MILTON...
BAGDAD...GULF BREEZE...NAVARRE...CRESTVIEW...DESTIN...EGLIN AFB...
FORT WALTON BEACH...NICEVILLE...SEMINOLE...VALPARAISO...WRIGHT...
WIGGINS...LUCEDALE
500 AM CDT WED APR 13 2016

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA... 
  NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHWEST ALABAMA...BALDWIN CENTRAL... 
  BALDWIN COASTAL...BALDWIN INLAND...MOBILE CENTRAL...MOBILE 
  COASTAL AND MOBILE INLAND. IN NORTHWEST FLORIDA...ESCAMBIA 
  COASTAL...ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA 
  INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. IN 
  SOUTHEAST MISSISSIPPI...GEORGE AND STONE. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY EVENING

* PERIODS OF HEAVY RAINFALL ARE POSSIBLE OVER THE WATCH AREA FROM
  THIS AFTERNOON THROUGH THURSDAY. RAINFALL TOTALS OF 3 TO 5 INCHES
  ARE EXPECTED...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
329 
WGUS64 KMOB 131803
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
103 PM CDT WED APR 13 2016

...HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE FROM THIS
AFTERNOON TO THURSDAY 6PM CDT...

.SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL IMPACT PARTS OF
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE TODAY THROUGH THURSDAY. THE HEAVIEST RAINFALL
IS MOST LIKELY OVER SOUTHERN PORTIONS OF THE FORECAST AREA...
ESPECIALLY OVER STONE AND GEORGE COUNTIES OF MISSISSIPPI...THE
TWO COASTAL COUNTIES OF ALABAMA...AND THE WESTERN FLORIDA
PANHANDLE. OVER THIS AREA 3 TO NEARLY 5 INCHES OF RAINFALL WILL
BE POSSIBLE...WITH LOCALIZED HIGHER AMOUNTS. FURTHER NORTH ACROSS
THE AREA OCCASIONAL HEAVY RAINFALL IS ALSO POSSIBLE...BUT
EXPECTED OVERALL AMOUNTS ARE EXPECTED TO BE LOWER. EXCESSIVE
RUNOFF FROM HEAVY RAINS COULD LEAD TO LOCALIZED FLASH FLOODING OF
POOR DRAINAGE AREAS AND MINOR FLOODING ALONG AREA CREEKS AND
STREAMS.

ALZ261>266-FLZ201>206-MSZ078-079-140215-
/O.CON.KMOB.FF.A.0007.000000T0000Z-160415T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-STONE-GEORGE-
INCLUDING THE CITIES OF...CITRONELLE...SARALAND...STOCKTON...
MOBILE...PRICHARD...THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...BAYOU LA BATRE...DAUPHIN ISLAND...
GRAND BAY...FORT MORGAN...GULF SHORES...ORANGE BEACH...CENTURY...
MOLINO...WALNUT HILL...BEULAH...ENSLEY...FORT PICKENS...
PENSACOLA...PENSACOLA BEACH...PERDIDO BAY...JAY...MILTON...
BAGDAD...GULF BREEZE...NAVARRE...CRESTVIEW...DESTIN...EGLIN AFB...
FORT WALTON BEACH...NICEVILLE...SEMINOLE...VALPARAISO...WRIGHT...
WIGGINS...LUCEDALE
103 PM CDT WED APR 13 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT TO THURSDAY 6PM CDT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND 
  SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHWEST ALABAMA...BALDWIN CENTRAL...BALDWIN COASTAL... 
  BALDWIN INLAND...MOBILE CENTRAL...MOBILE COASTAL AND MOBILE 
  INLAND. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL...ESCAMBIA 
  INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA 
  COASTAL AND SANTA ROSA INLAND. IN SOUTHEAST MISSISSIPPI... 
  GEORGE AND STONE. 

* THROUGH THURSDAY EVENING

* PERIODS OF HEAVY RAINFALL ARE POSSIBLE OVER THE WATCH AREA 
  FROM THIS AFTERNOON THROUGH THURSDAY. RAINFALL TOTALS OF 3 TO 
  5 INCHES ARE EXPECTED...WITH LOCALIZED HIGHER AMOUNTS 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
306 
WGUS64 KMOB 132056
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CDT WED APR 13 2016

...FLASH FLOOD WATCH IS CANCELLED...

.WITH ONLY ISOLATED TO SCATTERED LIGHT TO OCCASIONAL MODERATE RAIN
SHOWERS THROUGH MUCH OF THE NIGHT...AND RAINFALL TOTALS OVER THE
NEXT 24 HOURS ONLY EXPECTED TO BE AROUND ONE INCH OR LESS...THE
FLASH FLOOD WATCH HAS BEEN CANCELLED. 

ALZ261>266-FLZ201>206-MSZ078-079-132200-
/O.CAN.KMOB.FF.A.0007.000000T0000Z-160415T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-STONE-GEORGE-
INCLUDING THE CITIES OF...CITRONELLE...SARALAND...STOCKTON...
MOBILE...PRICHARD...THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...BAYOU LA BATRE...DAUPHIN ISLAND...
GRAND BAY...FORT MORGAN...GULF SHORES...ORANGE BEACH...CENTURY...
MOLINO...WALNUT HILL...BEULAH...ENSLEY...FORT PICKENS...
PENSACOLA...PENSACOLA BEACH...PERDIDO BAY...JAY...MILTON...
BAGDAD...GULF BREEZE...NAVARRE...CRESTVIEW...DESTIN...EGLIN AFB...
FORT WALTON BEACH...NICEVILLE...SEMINOLE...VALPARAISO...WRIGHT...
WIGGINS...LUCEDALE
356 PM CDT WED APR 13 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA...
NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED.

WITH ONLY ISOLATED TO SCATTERED LIGHT TO OCCASIONAL MODERATE RAIN
SHOWERS THROUGH MUCH OF THE NIGHT...AND RAINFALL TOTALS OVER THE
NEXT 24 HOURS ONLY EXPECTED TO BE AROUND ONE INCH OR LESS...THE
FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 13, 12:02 AM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, Apr 13, 12:02 AM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1202 AM CDT WED APR 13 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
06Z ISSUANCE...GENERALLY VFR CONDITIONS WITH PATCHY MVFR CEILINGS ADVECTING
WEST TO EAST ALONG THE LARGE SCALE MOIST, WESTERLY FLOW ALOFT.
CEILINGS UPSTREAM HAVE ALREADY FALLEN TO MVFR AND OUR CEILINGS
SHOULD LOWER AS WELL OVER THE NEXT COUPLE HOURS. EXPECT WIDESPREAD
MVFR TO DEVELOP BY LATE MORNING BECOMING IFR TO MVFR BY TOMORROW
AFTERNOON. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
MORNING TO AFTERNOON TIME-FRAME. /08

&&

.PREV DISCUSSION... /ISSUED 957 PM CDT TUE APR 12 2016/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...ONLY MINOR ADJUSTMENTS MADE THIS EVENING TO THE AFTERNOON
FORECAST PACKAGE. ADJUSTED CLOUD COVER UPWARD AS CLOUD HAVE ADVECTED
IN AND THICKENED A LITTLE QUICKER THAN PREVIOUSLY ANTICIPATED.
REMOVED THUNDER FROM THE FORECAST OVERNIGHT AS CONVECTION HAS
GREATLY DECREASED AND WEAKENED UPSTREAM. HOWEVER, KEPT A SLIGHT
CHANCE OF LIGHT SHOWERS IN THE FORECAST NEARER THE COAST BUT DON'T
EXPECT MUCH MORE THAN SPRINKLES OVERNIGHT. CONVECTION THOUGH STILL
EXPECTED TO STRENGTHEN AND INCREASE IN COVERAGE TOMORROW. NEW
FORECAST PACKAGE OUT SHORTLY. /08

PREV DISCUSSION... /ISSUED 728 PM CDT TUE APR 12 2016/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
06Z ISSUANCE...GENERALLY VFR CONDITIONS PERSIST OVER THE FLYING AREA
UNDER A BROAD SHIELD OF 3,000 FT TO 5,000 FT CEILINGS ADVECTING WEST
TO EAST ALONG THE LARGE SCALE MOIST, WESTERLY FLOW ALOFT. CEILINGS
UPSTREAM HAVE ALREADY FALLEN TO MVFR AND OUR CEILINGS SHOULD LOWER
AS WELL OVER THE NEXT COUPLE HOURS. CEILINGS WILL CONTINUE TO FALL
OVERNIGHT TO IFR AND SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP LATE MORNING TO AFTERNOON TIME-FRAME WITH CONDITIONS
REMAINING GENERALLY IN THE LIFR AND IFR CATEGORY THROUGHOUT THE DAY.
/08

PREV DISCUSSION... /ISSUED 341 PM CDT TUE APR 12 2016/

HIGH RAIN CHANCES EXPECTED WEDNESDAY AND THURSDAY WITH PERIODS
OF HEAVY RAIN LIKELY...

NEAR TERM /NOW THROUGH WEDNESDAY/...A WEAK UPPER LEVEL RIDGE OVER
THE GULF OF MEXICO AND THE DEEP SOUTH WILL SHIFT EAST OF THE REGION
LATE TONIGHT AND WEDNESDAY. A DEEP WESTERLY WIND FLOW ALOFT WILL
TURN TO THE WEST-SOUTHWEST AS AN UPPER LOW AND ASSOCIATED TROUGH
ADVANCE EAST OVER THE SOUTHERN PLAINS. THIS WILL ALLOW PRECIPITABLE
WATER VALUES TO INCREASE BACK TO BETWEEN 1.4 TO 1.7 INCHES BY LATE
WEDNESDAY AFTERNOON. UPPER LEVEL SHORTWAVES AND IMPULSES MOVING
THROUGH THE FLOW ALOFT WILL TRIGGER SHOWERS AND THUNDERSTORMS ACROSS
THE ENTIRE FORECAST AREA THROUGHOUT THE DAY WEDNESDAY...WHILE AN
INVERTED SURFACE TROUGH APPROACHES FROM THE WEST. THE RAIN WILL BE
HEAVY AT TIMES...MAINLY SOUTH OF A LINE FROM WAYNESBORO MISSISSIPPI
TO ANDALUSIA ALABAMA WHERE WIDESPREAD RAINFALL AMOUNTS OF ONE TO TWO
INCHES WILL BE LIKELY. LOCALIZED HIGHER AMOUNTS UP TO THREE INCHES
WILL BE POSSIBLE ALONG THE COAST.

LOW TEMPERATURES TONIGHT WILL RANGE FROM 55 TO 60 DEGREES ALONG AND
NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO CRESTVIEW FLORIDA...AND
FROM 60 TO 65 DEGREES TO THE SOUTH OF THIS LINE. HIGH TEMPERATURES
WEDNESDAY WILL RANGE FROM 70 TO 75 DEGREES. /22

SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...SOUTHERN STREAM
MID LEVEL IMPULSE OVER TEXAS IS FORECAST TO TRANSLATE EASTWARD INTO
THE LOWER MISSISSIPPI RIVER DELTA REGION DURING THE DAY THURSDAY. THE
HIGH LEVEL GEO-POTENTIAL HEIGHT FIELD BECOMES DIFFLUENT AS THIS
FEATURE APPROACHES. CONSIDERING THIS AND A MODEST UPPER LEVEL JET
STREAK (70-90 KNOTS) MOVING EASTWARD ACROSS THE CENTRAL GULF...DEEP
LAYER ASCENT IS SUPPORTED WITHIN A MOIST COLUMN OF AIR (PWATS
RANGING FROM 1.5 TO 1.7 INCHES) OVER THE LOCAL AREA ON THU. THESE
VALUES LIE BETWEEN 1 AND 2 STANDARD DEVIATIONS ABOVE THE MEAN. AT THE
SURFACE...A WEAK SURFACE TROF WILL BE ALIGNED ACROSS THE CENTRAL
GULF COAST. THE EASTWARD PASSAGE OF H50 MID LEVEL HEIGHT FALLS (30
METERS) MAY HELP TO DEVELOP A WAVE OF LOW PRESSURE ALONG THE COASTAL
BOUNDARY ANYWHERE FROM OFF THE SOUTHWEST COAST OF LOUISIANA TO
SOUTHERN MISSISSIPPI. GIVEN THE MOISTURE IN PLACE...THE SURFACE
TROF/WAVE OF LOW PRESSURE...AND LARGER SCALE DYNAMICS...WILL KEEP THE
RAINFALL PROBABILITIES ON THE HIGH SIDE FOR THURSDAY...SIMILAR TO
THAT ON WEDNESDAY. RAINS COULD BECOME LOCALLY HEAVY ON THURSDAY...WITH
THE HEAVIER AMOUNTS ALONG AND SOUTH OF A US HIGHWAY 84 LINE WHERE
FORECASTERS MAINTAIN AN ELEVATED FLOOD THREAT. LATEST STORM TOTAL
RAINFALL AMOUNTS ENDING THURSDAY EVENING COULD ADD UP TO BETWEEN 2 TO
4 INCHES...WITH A FEW AREAS POSSIBLY SEEING THESE AMOUNTS DOUBLED AS
WEAK LOW LEVEL FLOW RESULTS IN SLOW STORMS MOTIONS. GIVEN THE WEAK
WIND PROFILES...THE CHANCES OF SEVERE WEATHER APPEAR TOO LOW TO
MENTION IN THE FORECAST. FORECAST AREA TO REMAIN ON THE SOUTHERN
PERIPHERY OF AN UPPER LEVEL LOW OVER THE TENNESSEE RIVER VALLEY. OUT
OF THE RESPECT FOR THE POTENTIAL OF MID LEVEL IMPULSES PASSING EAST
ACROSS THE LOCAL AREA THURSDAY NIGHT INTO FRIDAY...WILL MAINTAIN A
CHANCE OF SHOWERS/FEW STORMS. IT APPEARS THOUGH THE THREAT OF HEAVY
RAINS WILL END BY THURSDAY NIGHT. OVERNIGHT LOWS AND DAYTIME
HIGHS...MILD. /10

LONG TERM /SATURDAY THROUGH TUESDAY/...LARGE AREA OF SURFACE HIGH
PRESSURE DOMINATES FROM THE GREAT LAKES TO FLORIDA OVER THE WEEKEND
AND LOOKS TO CONTINUE INTO THE FIRST OF NEXT WEEK. MOVING INTO A NICE
SPRING WEATHER PATTERN WITH NO RAIN IN THE FORECAST SATURDAY THROUGH
MONDAY. THE NEXT CHANCE OF SHOWERS AND STORMS ENTERS THE FORECAST BY
TUESDAY. DAYTIME HIGHS IN THE LOWER TO MID 70S SATURDAY...WARM TO
NEAR 80 MOST AREAS FOR MONDAY AND TUESDAY. OVERNIGHT LOWS 54 TO 59
INTERIOR TO LOWER 60S ALONG THE BEACHES. /10

MARINE...A WEAK FRONTAL BOUNDARY WILL CONTINUE TO MOVE SOUTH OVER
THE NORTHERN GULF WATERS THROUGH TONIGHT AND THEN STALL AND
DISSIPATE. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN ON
WEDNESDAY AND THURSDAY AS AN INVERTED SURFACE TROUGH APPROACHES FROM
THE WEST. A MODERATE TO STRONG EASTERLY FLOW WILL DEVELOP THURSDAY
AND CONTINUE THROUGH THE WEEKEND AS STRONG HIGH PRESSURE BUILDS OVER
THE SOUTHEAST STATES. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Apr 12, 5:47 AM CDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
547 AM CDT TUE APR 12 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
547 AM CDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THIS EARLY THIS AFTERNOON...THEN REFORM OVERNIGHT AND EARLY
WEDNESDAY MORNING. GUSTY WINDS AND HAIL WILL BE MAIN THREATS THROUGH
TONIGHT.

SOME MINOR FLOODING WILL BE POSSIBLE THROUGH TONIGHT.

THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE GULF BEACHES OF
ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH EARLY FRIDAY. GUSTY WINDS AND HAIL WILL BE MAIN THREATS
THROUGH EARLY FRIDAY.

SOME MINOR FLOODING WILL BE POSSIBLE THROUGH EARLY FRIDAY.

THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE GULF BEACHES OF
ALABAMA AND NORTHWEST FLORIDA THROUGH WEDNESDAY AND MAY BE ELEVATED
TO A HIGH RISK LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-131100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
547 AM CDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING WILL
BE POSSIBLE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING
WILL BE POSSIBLE THROUGH EARLY FRIDAY.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE LATE IN THE
WEEK CONTINUING INTO THE FIRST OF THE WEEKEND.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:51 PM CDTRiver Flood WarningMOBBaldwin3 days
Apr 12, 8:57 PM CDTRiver Flood WarningMOBBaldwin70 hr
Apr 13, 11:05 AM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox4 days
Apr 13, 12:16 PM CDTSpecial Marine WarningMOB119 min
Apr 13, 1:33 PM CDTSpecial Marine WarningMOB87 min
Apr 12, 8:43 PM CDTRiver Flood WarningMOBOkaloosa4 days

Nearby

Flash Flood Watches in Florida, 2016Flash Flood Watches in Alabama, 2016Flash Flood Watches in Mississippi, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.